RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 419–422 (Mi dan5239)  

MATHEMATICS

Averaging of quasiperiodic functions

G. V. Sandrakov

Institute for Superhard Materials of the Academy of Sciences of Ukraine, Kiev

Full text: PDF file (301 kB)

English version:
Doklady Mathematics, 1993, 47:2, 289–293

Bibliographic databases:
UDC: 519.6
Presented: Ю. А. Митропольский
Received: 16.09.1992

Citation: G. V. Sandrakov, “Averaging of quasiperiodic functions”, Dokl. Akad. Nauk, 329:4 (1993), 419–422; Dokl. Math., 47:2 (1993), 289–293

Citation in format AMSBIB
\Bibitem{San93}
\by G.~V.~Sandrakov
\paper Averaging of quasiperiodic functions
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 419--422
\mathnet{http://mi.mathnet.ru/dan5239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238833}
\zmath{https://zbmath.org/?q=an:0835.42010}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 289--293


Linking options:
  • http://mi.mathnet.ru/eng/dan5239
  • http://mi.mathnet.ru/eng/dan/v329/i4/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020